About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (1)

Dec 4, 2016 · Weaning off of Pristiq in Depression & Anxiety

Not sure why – total chance or God!?!?

Im a 39 year old mother of 5 children. With my ex-husband for 17 years and he had a midlife almost 2 years ago and left us for a 26 year old who’s never been married, no kids, but wanted my husband. She left him during the divorce. To many kids, not enough money. Backing up to 1999 (my first husband committeed suicide), 2009 (My beautiful 2 year old son Zander went to sleep and never woke up, yes, I found him too). Begging for another child and i wasn’t wanting that, but I did for my husband, the struggle, pain, unknown. 2012 my youngest, last beautiful son was born. 2014 comes and he leaves us!!!! (Im the true black widow it feels and its heart wrenching).

Pristiq
Comes to play in 2014 and takes over for zoloft. I had a hard time having an orgasim on zoloft and we went to pristiq. Still a challange and takes forever but at least it happens. 100mg. Seems to be my fit and things kinda balance, odd things happen physically (but since im OCD im not given packaging disclosers for my own good – thats very true). OCD tapers off and is a huge life relief, night sweats (must be the female change), pick up the house (maybe tomorrow, tomorrow never came), love myself (i could talk a good talk), forgetfullness (must be that mommy brain), since of urgency for anything (maybe tomorrow), a job (get there when i get there)
i never noticee the signs till today!

Ive been off pristiq for 2 DAY! Ive run out before and felt this same shitty sickness but always figured it was because im mental. I woke up today and cried (first 2 cry in 4 years actually), made a real decission (we are going to church). I stopped at the pharmacy to get other things and asked the pharmist if i could get 2 pills till i get my truck back from the shop (we dont like to do that he says, okay fine ill go without) – BUT WAIT, looking up the side effects of withdrawl.

Dizzy (so horrible), Anxity (fear, slight panic), nausas (the worst i’ve ever had), lightheaded mixed with tension and jaw locking (terrible), body aches and brain zapps (i must have the flu), fustration and short tempored (so much that it makes me want to cry), hot/cold/sweat/shivers (feel like a drug addict, ive seen those shows), OMGoodness how do i get my kids to school and go to work tomorrow? Ill never swallow this med again! Cold turkey might kill me, but my 14, 11, 4 year old son’s need the real me! The feeling me – they need to see emotions for once. I need to see my emotions!

but when will this drug let me go?

Michigan Mom